Author Topic: Happyingreen  (Read 445 times)

[Buddie]

Happyingreen
« on: September 01, 2021, 10:58:11 pm »
Hello,
I am here to receive support for Ativan withdrawal.
I am striving with Gods help and a great Dr. to go off ativan.
Off and on many years of use prescribed by well meaning ? Psychiatrists.
 I wish I never would have taken Ativan.
I am starting the late Dr. Heather Ashton protocol.
I want to stop the Ativan. So here begins my journey.
My current dose is 5 mg a day starting last week.
I was on 6 mg a day. But started taper this week with intro of Valium 10 mg and 1200 mg of gabapentin a day also I have been on this for 5 years.
I want to live and be well I want off these drugs.
I have gone off Ativan before but not in a good way. Many years of off and on with this drug and not for recreational purposes either, Dr.s thought I needed it and I believed them. This way seems so much more humane. I believe I will do it this time for good.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Happyingreen
« Reply #1 on: September 01, 2021, 11:00:51 pm »
Hi [...]!

Welcome to BenzoBuddies!

What a great decision to come of benzoís and I have no doubt that this time youíll be successful and go on to live a benzo-free life! You are off to a great start being aware of and following the Ashton protocol for your crossover from Ativan to Valium. Do you have a doctor assisting you with your crossover and taper? Once your crossover is completed and you are ready to start tapering, we usually recommend a taper of 5-10% reduction of your current dose over a 2 week period.

For advice from our members on withdrawal symptoms you can ask here: Withdrawal Support (during your taper)

If you want input on your crossover or tapering plan, I suggest you post here: Planning Your Withdrawal (Taper Plans)

You might also be interested in this group: Valium Support Group

Please browse around and let us know how we can help!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Happyingreen
« Reply #2 on: September 02, 2021, 04:16:01 pm »
Hello [...]!

Welcome to Benzo Buddies, we're glad you're here! Sounds like you have great support and we'll add to that.

I agree, I wish I would have never taken ...

cheers!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Happyingreen
« Reply #3 on: September 03, 2021, 01:10:09 pm »
I have been seeing a psychiatrist for about 25 years, different ones in different places I lived.
I think a lot of it was I felt like a piece of human trash.  Never good enough , fast enough, smart enough, spent teen years self medicating spent 12 years in abusive alcoholic marriage.
MyMom always was bent on reminding me something was wrong with me-and Ibelieved it and Dad too.
MyMom died of covid in Nov 20. Only child,the loss has been hard even though relationship had toxic tendancys, I am going to be ok with Godshelp.
I am getting off on bunny trail here. I loved both parents the bestI knew how.Always was in their shadow as they did great things with life. I could not. But always had decent jobs just couldnít keep them. Couldnít get along with coworkers. Works well alone though for now of working.
Mom died sold house over to another state where I was born in time to see and spend time with dad weekly one day a week.
My husband is going to build us a house here. I hate it here but I might hate anywhere at this point.
Because Iíd moved when I got here could not get a psychiatrist for 6 months so I went toDr.and they had an attitude like I was a criminal really because I take all these drug bipolar 1 supposedly, anxiety
For mdd as well.  Currently on wait list for psychologist.
So finally Igotthis great psychiatrist and she asked me if I wanted to start Ashton protocol.
I said yes after a few months of visits since my drugs arenít working any more.
So we are doing a week at a time Ativan to Valium right now it is all day of taking drugs but I am pushing through
This is my second change in a week was on 6 mg Ativan 1 10 mg vallium.
This week 15 mg vallium and 4 1/2 of Ativan.
She said stop and camp out when I. See too so I think I will tell her I need to do this for a of 3 weeks and see from there. So, that is where I am today.
Going to get another cup of coffee.


« Last Edit: September 03, 2021, 06:40:48 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Happyingreen
« Reply #4 on: September 03, 2021, 08:36:20 pm »
I have troubled parental relationships too. Sorry for your loss ... there are 2 kinds of loss with a difficult mother I think. Death is one and the hurt from being treated badly is another.

Sounds like you have a plan and I like that you're taking it slow.

I'm so happy I got off meds!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Happyingreen
« Reply #5 on: September 04, 2021, 04:15:53 am »
You have overcome so much adversity in your life I'm sure it will give you the strength to get through this journey. It sounds like your psychiatrist is very supportive and that is half the battle won!

We're glad you've reached out as we have many members who can help you along the way.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Happyingreen
« Reply #6 on: May 20, 2022, 02:48:41 am »
I have not been on here in a long time. A lot going on in my life, A very lot! And I am breaking a habit that I have been off and on with since 20ís all bc someone gave me a bottle of Ativan and it made me feel so good and slept so good.
I completely got off all of the Ativan from 6 mg a day to 0 in about 6 months with the introduction of diazapam.
I think it has taken me longer bc so much has been going on and May be because I am years older now and my body processís differently than years ago.
My psychiatrist Letís me go as I feel the need. He knows I am trustworthy with my meds.
So I am still on the Ashton protocol a lot longer than most
I am going to start recording here every change.
For about a year I have been on diazapam 5mg in am 5mg in afternoon and was at 27 mg at night. Also 300 mg of gabapentin one in am one in afternoon and two at bed.
Also started trazadone in December of 2022.
I am actually taking the diazapam in am and afternoon only if I have to and same with gabapentin I take the gabapentin first and try not to take the vallium. Last few months cut down from 27 mg of valliumdid not  keep record but am now down to 16 mg of the diazapam at pm with the 2 300 mg of gabapentin and 100 to 200 mg of trazadone. I have not told my Dr. I have been doing my own thing in day.
I try to take 2 or 3 - 50 mg of the trazadone at night so I am doing exactly as prescribed at night in day I like to be alert and have energy. At pm all meds exactely as prescribed.
Has any one else done it a little off of what Dr. Says? And been successful? I feel I know my body
I donít want to tell him yet but I want to be ready for next taper ahead of time and the big thing not feeling like I need it all the time in day he said better to take a gabapentin so I try to do that how ever sometimes my body gets shakey and then I take both. I plan never to go back on benzodiazepines  so and would like to get where I take gab as needed and perhaps trazadone to sleep. I welcome your thought on this fellow benzo kickers 👍🏻🙏🏻🌸🌺🌼🌻🌷🌹
« Last Edit: May 20, 2022, 03:03:57 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Happyingreen
« Reply #7 on: May 21, 2022, 01:17:11 am »
Its good to see you again but you'll get more replies if you post on the Withdrawal Support (during your taper) board, not many members visit the Introductions board since it's mostly for welcoming new members.   :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.